On lattice points in planar domains

Wolfgang Müller, Werner Georg Nowak

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)173-184
JournalMathematical journal of Okayama University
Volume27
Publication statusPublished - 1985

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On lattice points in planar domains. / Müller, Wolfgang; Nowak, Werner Georg.

In: Mathematical journal of Okayama University, Vol. 27, 1985, p. 173-184.

Research output: Contribution to journalArticleResearch

@article{79ef1c37816a4ad4927405a7f59316f5,
title = "On lattice points in planar domains",
author = "Wolfgang M{\"u}ller and Nowak, {Werner Georg}",
year = "1985",
language = "English",
volume = "27",
pages = "173--184",
journal = "Mathematical journal of Okayama University",
issn = "0030-1566",

}

TY - JOUR

T1 - On lattice points in planar domains

AU - Müller, Wolfgang

AU - Nowak, Werner Georg

PY - 1985

Y1 - 1985

UR - http://www.math.okayama-u.ac.jp/mjou/index.html

M3 - Article

VL - 27

SP - 173

EP - 184

JO - Mathematical journal of Okayama University

JF - Mathematical journal of Okayama University

SN - 0030-1566

ER -